# SDR 0001663214

- Difficulty date: April 19, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 29,916 hours, 13,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C-CHECK, FOUND CRACK ON FRAME NR 54 AT AFT CARGO DOOR.  REPAIRED PER EA 32-175984.
